# SDR C2XA10RI161

- Difficulty date: December 9, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 25,285 hours, 18,929 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 4800101
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2234 - EWR - FLIGHT CREW REPORTED BOTH PACK VALVES CLOSED, AND WOULD NOT OPEN.  CREW PERFORMED AIR RETURN AND LANDED UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NR 1 SLEEVE BETWEEN HEAT EXCHANGER AND DUAL TEMPERATURE CONTROL VALVE (SDR # C2XA10RI160) AND REMOVED AND REPLACED NR 2 BLEED PUSH BUTTON SWITCH (SDR # C2XA10RI161).  MX PERFORMED OPERATIONAL CHECK SUCCESFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
